# SDR AALA971076

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 755
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR SUPPORT CRACKED AT STATION 755 UPPER ATTACH FLANGE.  REMOVED DAMAGED SECTION OF FLOOR SUPPORT.  INSTALLED NEW SUPPORT SECTION AND DOUBLER PER SRM VOL 1 53-60-01.  (M)
